# SDR 95ZZZX3674

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91WC
- Make and model: Beech E-55
- Aircraft serial: TE909
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 3,016 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS SEVERAL OIL LEAKS ON RT ENGINE FINALLY RESULTING IN CRACKED CASE.  SUSPECT THAT WHEN TEAR DOWN IS DONE, CRANK HAS COUNTERWEIGHT PROBLEM.  THIS IS THE THIRD ENGINE THIS YEAR TO REJECT DUE TO CRANK PROBLEMS.  SUBMITTER STATED MAYBE ENGINE OVERHAUL SHOULD REQUIRE CLOSER CRANK OVERHAUL INSPECTION FOR BUSHING REPLACMENT, 300 TSO.
